MathSciNet Relay Station
MathSciNet bibliographic data
MR2907206 35Q53 (35A01 35A02 35G25)
Wang, Yu Zhu; Chen, Xiang Ying Existence and uniqueness of global solutions to a class of Boussinesq type equations. (Chinese) Chinese Ann. Math. Ser. A 32 (2011), no. 5, 565--578; translation in Chinese J. Contemp. Math. 32 (2011), no. 4, 347–358
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement